# SDR 0103999961

- Difficulty date: October 27, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 88,827 hours, 79,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT IN ATL, APB TEE WAS FOUND CRACKED REQUIRING A SPLICE.  EA 99-185258.
